# SDR SWAA2021090703853

- Difficulty date: August 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 295 R-Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT EDGE OF LATERAL BEAM 259.5; WL208.1; LBL 9 TO RBL 9. ; / [01] UPDATED MEASUREMENT TABLE; [02] REMOVED CORROSION ON AFT EDGE OF LATERAL BEAM BS259.5 WL208.1 LBL9 TO RBL9 IN A 1.2'X 15' AREA IAW SRM 51-10-02-0G-0; [17] REPAIRED DAMAGE ON AFT EDGE OF LATERAL BEAM BS 259.5; WL 208.1; LBL 9 TO RBL 9 PER EA 21-153-02384 (N755SA - ATS (PAE) - REPAIR - BS 259.5 BULKHEAD AFT CHORD REPAIR BETWEEN LBL 20 AND RBL 20; WL 208) [TTG8Q006CRDD].; [18] VERIFIED REPAIR OF DAMAGE ON AFT EDGE OF LATERAL BEAM BS 259.5; WL 208.1; LBL 9 TO RBL 9 PER EA 21-153-02384 (N755SA - ATS (PAE) - REPAIR - BS 259.5 BULKHEAD AFT CHORD REPAIR BETWEEN LBL 20 AND RBL 20; WL 208) [TTG8Q006CRDD].; [19] VERIFIED REPAIR OF DAMAGE ON AFT EDGE OF LATERAL BEAM BS 259.5; WL 208.1; LBL 9 TO RBL 9 PER EA 21-153-02384 (N755SA - ATS (PAE) - REPAIR - BS 259.5 BULKHEAD AFT CHORD REPAIR BETWEEN LBL 20 AND RBL 20; WL 208) [TTG8Q006CRDD].
